# SDR UALA2011113006579

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,960 hours, 15,106 cycles
- Engine: Pwa PW2037
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Repair
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT UPPER SURFACE OLD REPAIR IS DISBONDING AND BREAKING OFF.  AREA APPROX 4 INCHES BY 5 INCHES.  COMPLIED WITH EVA-81567 AND MADE TEMP REPAIR WITH SPEEDTAPE.REFER TO SM-09-13-25-01-JD FOR PERMANENT REPAIR.
